# SDR CA111205008

- Difficulty date: November 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG6708722
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER STARTING RT ENGINE AND SELECTING THE PACKS ON, SMELLED A STRONG PUNGENT SMOKE ODOR.  F/A REPORTED SMOKE ACCUMULATING IN THE CABIN.  RETURNED TO THE GATE.  MACHINE, AIR CYCLE GG670, 8722, 95009, 8722, 5.
